Delayed Side Effect to Migraine Prevention Med--Topamax
From my previous posts...I was injured in a rocket explosion in Baghdad 4 months ago. I was knocked out for a few seconds and suffered a concussion. Since coming home, I started to have like headaches along with other post mTBI symptoms (dizzinessDizziness, cognative problems, etc).
Anyway, my neurologist is treating me currently with 25mg Nortriptyline and 25mg Topamax at night. They have helped (more so the Topamax). The week and a half I noticed absolutely no side effects of the Topamax. Today I have some slight trembling and also felt like my wasn't right. (Like I couldn't think of the right word).
The side effects are still better than the migraines. This is the only thing that has worked thus far--I still get about 1-3 times a week. Mine are short lived--1 to 2 hrs usually. With the Topamax, they seem to be dulled also. Before preventatives I was having 1-2 per DAY. Some were so bad I prayed I would just pass out so the would go away. I'll do almost anything NOT to go to that.
So my question is....is it normal for side effects to appear after a few days with Topamax? Does Topamax take time to "enter your system"...kinda like the anti-depressents?